# SDR DALA2018070404359

- Difficulty date: July 3, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 37,854 hours, 25,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT L2-938 BROKEN AFT COMPARTMENT. REPLACED TERMINALS NEEDS LIGHT ASSY MOUNTED. MOUNTED LIGHT ASSY CKS GOOD.
